Notre Dame Journal of Formal Logic

Partial universal decision elements.

J. C. Muzio

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 15, Number 1 (1974), 133-140.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891204

Digital Object Identifier
doi:10.1305/ndjfl/1093891204

Mathematical Reviews number (MathSciNet)
MR0379131

Zentralblatt MATH identifier
0272.02014

Subjects
Primary: 02B05
Secondary: 02F10

Citation

Muzio, J. C. Partial universal decision elements. Notre Dame J. Formal Logic 15 (1974), no. 1, 133--140. doi:10.1305/ndjfl/1093891204. https://projecteuclid.org/euclid.ndjfl/1093891204


Export citation